Volgen
Jay Pantone
Jay Pantone
Geverifieerd e-mailadres voor marquette.edu - Homepage
Titel
Geciteerd door
Geciteerd door
Jaar
Generating permutations with restricted containers
MH Albert, C Homberger, J Pantone, N Shar, V Vatter
Journal of Combinatorial Theory, Series A 157, 205-232, 2018
342018
Two examples of unbalanced Wilf-equivalence
A Burstein, J Pantone
arXiv preprint arXiv:1402.3842, 2014
202014
Pattern-avoiding involutions: exact and asymptotic enumeration
M Bóna, C Homberger, J Pantone, V Vatter
arXiv preprint arXiv:1310.7003, 2013
192013
Equipopularity classes in the separable permutations
M Albert, C Homberger, J Pantone
arXiv preprint arXiv:1410.7312, 2014
182014
The enumeration of permutations avoiding 3124 and 4312
J Pantone
Annals of Combinatorics 21 (2), 293-315, 2017
17*2017
On the growth of merges and staircases of permutation classes
M Albert, J Pantone, V Vatter
Rocky Mountain Journal of Mathematics 49 (2), 355-367, 2019
142019
A structural characterisation of Av (1324) and new bounds on its growth rate
D Bevan, R Brignall, AE Price, J Pantone
European Journal of Combinatorics 88, 103115, 2020
132020
Growth rates of permutation classes: categorization up to the uncountability threshold
J Pantone, V Vatter
arXiv preprint arXiv:1605.04289, 2016
12*2016
The Rearrangement Conjecture
J Pantone, V Vatter
Discrete Mathematics and Theoretical Computer Science, 217-228, 2014
12*2014
Counting pop-stacked permutations in polynomial time
A Claesson, BÁ Guđmundsson, J Pantone
Experimental Mathematics, 1-8, 2021
92021
Staircases, dominoes, and the growth rate of 1324-avoiders
D Bevan, R Brignall, AE Price, J Pantone
Electronic Notes in Discrete Mathematics 61, 123-129, 2017
92017
On isomorphism classes of generalized Fibonacci cubes
J Azarija, S Klavžar, J Lee, J Pantone, Y Rho
European Journal of Combinatorics 51, 372-379, 2016
92016
Pattern avoidance in forests of binary shrubs
ML Tlachac, M Riehl, L Pudwell, J Pantone, P Nugent, D Levin, D Bevan
Discrete Mathematics & Theoretical Computer Science 18, 2016
8*2016
The asymptotic number of simple singular vector tuples of a cubical tensor
J Pantone
arXiv preprint arXiv:1605.06099, 2016
82016
Universal layered permutations
M Albert, M Engen, J Pantone, V Vatter
arXiv preprint arXiv:1710.04240, 2017
72017
Is the full susceptibility of the square-lattice Ising model a differentially algebraic function?
AJ Guttmann, I Jensen, JM Maillard, J Pantone
Journal of Physics A: Mathematical and Theoretical 49 (50), 504002, 2016
52016
Deflatability of permutation classes
MH Albert, MD Atkinson, C Homberger, J Pantone
arXiv preprint arXiv:1409.5296, 2014
52014
Permutations avoiding sets of patterns with long monotone subsequences
M Bóna, J Pantone
Journal of Symbolic Computation, 2022
32022
Completing the Structural Analysis of the 2x4 Permutation Classes
S Miner, J Pantone
arXiv preprint arXiv:1802.00483, 2018
32018
Combinatorial Exploration: An algorithmic framework for enumeration
MH Albert, C Bean, A Claesson, É Nadeau, J Pantone, H Ulfarsson
arXiv preprint arXiv:2202.07715, 2022
22022
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20